MAUDE Adverse Event Report: TRIMED, INC. VOLAR BEARING PLATE, 3-HOLE, LT, WIDE

TRIMED, INC. VOLAR BEARING PLATE, 3-HOLE, LT, WIDE
Model Number VBEAL-3-7W
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported on 28aug2024 that a surgeon experienced a bearing popped out of a vbeal-3-7w.It was reported that the surgeon chose to leave the device implanted without the bearing and the rep does not believe this will cause the patient additional harm.The rep reported that there was about a 45-minute delay in surgery due to having to remove the loose bearing from behind the plate.The rep also reported that there is currently no reported adverse event.No device is available to be returned but x-rays and a picture were provided.When initially reviewing the complaint, we saw that it said the surgeon indicated no additional harm; however, the delay in surgery was overlooked.

Brand Name
VOLAR BEARING PLATE, 3-HOLE, LT, WIDE
Common Device Name
VOLAR BEARING PLATE, 3-HOLE, LT, WIDE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key20340762
Report Number2031009-2024-00004
Device Sequence Number7804940
Product Code HRS
UDI-Device Identifier00842188124969
UDI-Public00842188124969
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVBEAL-3-7W
Device Catalogue NumberVBEAL-3-7W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown